# SDR CA080925007

- Difficulty date: September 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 27,139 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LIGHT  A SCAN OF THE ENG GAUGES REVEALED THE NR 2 ENGINE HAD LOW N1 RPM WITH A CLIMBING T5 TEMP.  FLIGHT CREW IDENTIFIED THE PROBLEM AS AN ENG ROLL BACK AND ONCE THE LOAD WAS SAFELY JETTISONED A SHUTDOWN OF THE NR (2) ENGINE WAS CARRIED OUT. THE ACFT THEN RETURNED TO IT`S SERVICE LANDING AND MADE AN SINGLE ENGINE LANDING.  A POST FLIGHT INSP OF THE T5 RECORDING SYS REVEALED THE ENGINE TEMP HAD REACHED 798 DEGREES C. THE ENG, FREE TURBINE ASSY AND FCU WERE REPLACED AND AFTER A COMPLETE GROUND CHECK ACFT WAS RETURNED TO SERVICE.  THE ENG, FREE TURBINE AND FCU WERE RETURNED TO MFG FOR AN OVER TEMP INSP AND EVALUATION AS TO A POSSIBLE CAUSE OF THE ROLL BACK.
